# SDR 05FDEA04124

- Difficulty date: December 5, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP INBOARD HINGE SUPPORT FITTING FOUND CORROSION   AT OUTBOARD NR 2 BOLT HOLE.  REFER TO SNRM NO. N0830 FOR RIGHT HAND WING OUTBOARD FLAP REPLACEMENT.
